# SDR SWAA2014061028911

- Difficulty date: June 4, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 36,169 hours, 21,181 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM U BRACKET CRACKED AT BS 727B, RBL 45.5, AFT SIDE, LOWER FASTENER HOLE.  REPAIRED BRACKET IAW EA.
